RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1998, Volume 53, Issue 5(323)  


Pavel Samuilovich Urysohn (photo)
Pavel Samuilovich Urysohn (1898–1924)
A. V. Arkhangel'skii, V. M. Tikhomirov
5

The geometry of maps into Euclidean space
S. A. Bogatyi
27
The universal Urysohn space, Gromov metric triples and random metrics on the natural numbers
A. M. Vershik
57
Extension theory for maps of compact spaces
A. N. Dranishnikov
65
The Urysohn identity and dimension of manifolds
V. V. Fedorchuk
73
Arithmetic of dimension theory
E. V. Shchepin
115
Stanislav Nikolaevich Kruzhkov (obituary)
N. S. Bakhvalov, M. I. Zelikin, A. S. Kalashnikov, V. L. Kamynin, O. A. Oleinik, E. Yu. Panov, N. S. Petrosyan, V. M. Tikhomirov, A. V. Faminskii, V. N. Chubarikov
213

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
On the non-existence of a supplementary meromorphic first integral in a Hamiltonian system with two degrees of freedom in the case of a bifurcation of solutions of an inhomogeneous reduced variational system
S. L. Ziglin
221
Dynamical systems with arbitrary spectrum multiplicity function
O. N. Ageev
223
On the existence of informal simply connected symplectic manifolds
I. K. Babenko, I. A. Taimanov
225
Option hedging in the binomial model with differing interest rates
Ya. Yu. Bart
227
A limit theorem for a supercritical branching random walk on $\mathbb Z^d$ with a single source
L. V. Bogachev, E. B. Yarovaya
229
Bijective coding of automorphisms of the torus and binary quadratic forms
A. M. Vershik, N. A. Sidorov
231
Defining relations for nilpotent subalgebras of modular classical Lie algebras
A. S. Dzhumadil'daev, Sh. Sh. Ibraev
233
A selection theorem for a new class of multivalued maps
S. A. Drozdovskii, V. V. Filippov
235
Three-page representation of links
I. A. Dynnikov
237
The structure of hyperbolic spaces at infinity
A. G. Dyubina, I. V. Polterovich
239
Embeddings of non-Archimedean Banach manifolds in non-Archimedean Banach spaces
S. V. Lyudkovskii
241
A new affine $M$-sextic. II
S. Yu. Orevkov
243
On the measure of one-way oscillating motions for the Kolmogorov model and its generalization in the $n$-body problem
L. D. Pustyl'nikov
245
On the problem of minimax-Bayesian estimation
V. N. Solov'ev
247
Meetings of the Moscow Mathematical Society
249
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019